# SDR DALA2016110908371

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 71,059 hours, 19,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARM DISARM HANDLE DOES NOT HAVE FREE TRAVEL TO THE DISARMED POS.  REPLACED AND ADJUSTED THE GIRT BAR IAW AMM 25-66-10.
